# SDR 2000ZZZX727

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35WH
- Make and model: Bell 206B
- Aircraft serial: 2736
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, THE POWER TURBINE ROTOR DROOPED TO 90 PERCENT AND WOULD NOT RECOVER.  THE PILOT LOWERED COLLECTIVE, RECOVERED ROTOR SPEED AND DID A POWER ON RECOVERY.
